# SDR UALA2013071604993

- Difficulty date: July 13, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,646 hours, 14,734 cycles
- Engine: Pwa PW4060
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR EXCESSIVE TOW ANGLE ON NLG,  FOUND TOW FITTING TO FWD LUG OF SHOCK STRUT BUSHINGS TO BOLT HAS WORN OUT OF LIMITS.   REMOVED NOSE GEAR TOW FITTING ASSY IAW AMM.
